| Catalog Number |
0142275 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that tubing breakages.¾ in pac needle broken at hub near cap, had to reaccess port in the middle of the night d/t tubing breaking requiring a replacement.No other information provided, at this time.A specific number of affected devices or patients was not provided by the complainant.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak was confirmed.The product returned for evaluation was a 22ga powerloc infusion set without a y-site.The returned product samples were evaluated and the following observations were made: a complete break in the extension tube was confirmed and occurred at the interface of the proximal luer adapter.The fracture surfaces of the damage contained striation-like patterns and radiating tear marks, which were indicative of flexural fatigue based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors may have contributed.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description